Multibump solutions and asymptotic expansions for mesoscopic Allen-Cahn type equations

Matteo Novaga, Enrico Valdinoci

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider a mesoscopic model for phase transitions in a periodic medium and we construct multibump solutions. The rational perturbative case is dealt with by explicit asymptotics.

Original languageEnglish
Pages (from-to)914-933
Number of pages20
JournalESAIM - Control, Optimisation and Calculus of Variations
Volume15
Issue number4
DOIs
Publication statusPublished - 1 Oct 2009
Externally publishedYes

Fingerprint Dive into the research topics of 'Multibump solutions and asymptotic expansions for mesoscopic Allen-Cahn type equations'. Together they form a unique fingerprint.

Cite this